BibTeX record journals/winet/WangWWWZ19

download as .bib file

@article{DBLP:journals/winet/WangWWWZ19,
  author    = {Wei Wang and
               Jiajun Wang and
               Mingming Wang and
               Beizhan Wang and
               Wenjing Zhang},
  title     = {A realistic mobility model with irregular obstacle constraints for
               mobile ad hoc networks},
  journal   = {Wireless Networks},
  volume    = {25},
  number    = {2},
  pages     = {487--506},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11276-017-1569-z},
  doi       = {10.1007/s11276-017-1569-z},
  timestamp = {Thu, 21 Feb 2019 09:46:54 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/winet/WangWWWZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics